Advisory Group Meeting II PAPER 3-A Document: AGFSCB 37-013

Draft: **SECOND** Source: FDC Date: 21 April 2017 Meeting: Seoul, Korea

ABAC Asia-Pacific Forum on Financial Inclusion

10-11 July 2017

Hoi An, Vietnam

Draft Program

Hosted by





Organized by





In Partnership with

Citi Foundation









The Asia-Pacific Forum on Financial Inclusion is a policy initiative under the APEC Finance Ministers Process that has been entrusted to the APEC Business Advisory Council (ABAC). While the Forum provides an opportunity for stakeholders to review the current trends, recent achievements, ongoing challenges and opportunities relative to financial inclusion in the region; it's primary purpose is to provide priority recommendations to policy makers and regulators to enable greater financial inclusion

throughout the APEC region. The agenda for the 2017 ABAC Asia-Pacific Forum on Financial Inclusion provides a platform to facilitate discussions amongst key financial inclusion stakeholders to collaboratively develop recommendations for policy reform and strengthening.

The Asia-Pacific Forum on Financial Inclusion is hosted by the Asia-Pacific Economic Cooperation (APEC) and the State Bank of Vietnam and organized by the Foundation for Development Cooperation (FDC) and the APEC Business Advisory Committee (ABAC) in partnership with the Citi Foundation, the Asian Development Bank Institute (ADBI), the Asian Development Bank (ADB) and the World Saving and Retail Banking Institute (WSBI).

Additional support for the 2017 Asia-Pacific Forum on Financial Inclusion has been provided by members of ABAC's Financial Inclusion Caucus which includes: The International Finance Corporation (IFC), the Policy and Economic Research Council (PERC), the Consultative Group to Assist the Poor (CGAP), the Nomura Research Institute, Wells Fargo, the Alliance for Financial Incluison (AFI), the Asia Foundation, Visa, PayPal, Deutsche Bank, HSBS, the Australian APEC Study Centre, the Japan International Cooperation Agency (JICA), GE Capital, the Deutsche Gesellschaft für Internationale Zusammenarbeit (GIZ), Standard Chartered Bank, the Industrial Bank of Taiwan, Nova Credit, Cullinan Group and the Organisation for Economic Co-operation and Development (OECD).

| Time | DAY 1 |
|-------------|---|
| 8:30-9:15 | Opening Session |
| | Welcome Remarks: |
| | Ms. Michelle Curry, CEO, The Foundation for Development Cooperation (FDC) |
| | Ms. Natasha Ansell, Managing Director and Citi Country Officer, Vietnam, Citi |
| | Mr. Naoyuki Yoshino, Dean, Asian Development Bank Institute (ADBI) |
| | Mr. Heinrich Haasis, President, World Retail and Savings Institute (WSBI) |
| | Keynote Address: |
| | o Deputy Governor, State Bank of Vietnam |
| 9:15-9:30 | Photo Session |
| 9:30-11:00 | Session 1: Defining Financial Inclusion |
| | 15 min presentation delivered by Session Chair |
| | 35 min panel discussion (3-4 experts) |
| | 30 min discussion on recommendations with audience participation |
| | 10 min wrap-up including overview of recommendations |
| 11:00-11:30 | Coffee Break |
| 11:30-1:00 | Session 2: Agrifinance |
| | 15 min presentation delivered by Session Chair |
| | 35 min panel discussion (3-4 experts) |
| | 30 min discussion on recommendations with audience participation |
| | 10 min wrap-up including overview of recommendations |
| 1:00-2:30 | Lunch |
| 2:30-4:00 | Session 3: Blockchain Technology |
| | 15 min presentation delivered by Session Chair |
| | 35 min panel discussion (3-4 experts) |
| | 30 min discussion on recommendations with audience participation |
| | 10 min wrap-up including overview of recommendations |
| 4:00-4:30 | Coffee Break |
| 4:30-6:00 | Session 4: Financial Education |
| | 15 min presentation delivered by Session Chair |
| | 35 min panel discussion (3-4 experts) |
| | 30 min discussion on recommendations with audience participation |
| | 10 min wrap-up including overview of recommendations |
| 6:30-8:30 | Dinner |

| Time | DAY 2 |
|-------------|--|
| 9:00-10:30 | Session 5: Creating an Enabling Environment for Micro-financial Products and |
| | Services |
| | 15 min presentation delivered by Session Chair |
| | 35 min panel discussion (3-4 experts) |
| | 30 min discussion on recommendations with audience participation |
| | 10 min wrap-up including overview of recommendations |
| 10:30-11:00 | Coffee Break |
| 11:00-12:30 | Session 6: Microinsurance |
| | 15 min presentation delivered by Session Chair |
| | 35 min panel discussion (3-4 experts) |
| | 30 min discussion on recommendations with audience participation |
| | 10 min wrap-up including overview of recommendations |
| 12:30-2:00 | Lunch |
| 2:00-3:30 | Session 7: Online Supply Chain Finance |
| | 15 min presentation delivered by Session Chair |
| | 35 min panel discussion (3-4 experts) |
| | 30 min discussion on recommendations with audience participation |
| | 10 min wrap-up including overview of recommendations |
| 3:30-4:00 | Coffee Break |
| 4:00-5:30 | Session 8: Digital Identity |
| | 15 min presentation delivered by Session Chair |
| | 35 min panel discussion (3-4 experts) |
| | 30 min discussion on recommendations with audience participation |
| | 10 min wrap-up including overview of recommendations |
| 5:30-6:00 | Closing Session |